Reply
 
LinkBack Thread Tools Search this Thread
Old Jun 1st, 2013, 05:03 AM   1
MummyToAmberx
Pregnant (Expecting)
BnB Elite
 
 
Join Date: Nov 2008
Location: Wolverhampton
Posts: 14,390

Using Vitex...spotting/bleeding.


Bit of history, been on the depo 24wks last year.
I stopped in Oct(was due) didn't get a bleed until feb 23rd.
I O'd on 17th march according to sticks, i got my next af 1st april. (37day cycle)
I O'd on 6th may according to sticks, i got next af on 19th may (49day cycle)

I seen you shouldnt take vitex while on af so took it on 24th may as period fully gone by 23rd (shortest ive ever had actually)
Everything been fine, no 'side effects' until a few days ago (i think wasn't noting it down) i started brown spotting only when wiping.

So i read up on this "mid-cycle spotting" is a good sign of O...brilliant! I lost big chuck of mucus with dark red blood yesterday. Last few days ive had left ovary pain/a lot of lower back pain/dull aches.

Today spotting got heavier, my lower back feels like its going to break, it felt like this right before my last af...blood turning more dark red, its now gone on to a pad. i haven't got a clue what to think have i done something wrong? really hoping this would sort out my irregular cycles.

Thank you



 
Status: Offline
 
Old Jun 1st, 2013, 10:05 AM   2
brightlywound
Mum (Mom)
Active BnB Member
 
 
Join Date: Aug 2012
Location: Iowa
Posts: 361
I had slightly bad luck with Vitex. I really didn't like it. It did the same thing to me. Made me bleed at random times, gave me horrific headaches & in the months that I took it, it did nothing for my cycle.

I decided to try Maca Root capsules a while after coming off of Vitex & have had amazing luck with it!!

I really wish I had more sound advice!



 
Status: Offline
 
Old Jun 2nd, 2013, 23:24 PM   3
LittleNugget
Mum (Mom)
Active BnB Member
 
 
Join Date: Mar 2013
Location: Oklahoma
Posts: 153
I have this same question! I have had realllllly long cycles since coming off BCP (89 days, 47 days) so I started Vitex about 3 weeks ago. 2 weeks after starting it, I started spotting brown/pink. It gradually got heavier, then turned into full flow. That tapered off after about 4 days, then back to the spotting. I've had some sort of bleeding for 10 days now. Is this due to Vitex? Should I just stop taking it? I've never had any sort of spotting with my periods, with normal periods lasting about 4 days for me.



Status: Offline
 
Reply



Bookmarks

Tags
vitex spotting bleeding

Thread Tools Search this Thread
Search this Thread:

Advanced Search



SEO by vBSEO